# SDR UIEA2011042600249

- Difficulty date: April 26, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 49,338 hours, 7,363 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B01925311C
- Part serial: 000551
- Condition: Damaged
- Location: Lt Wing Te Flap
- Part time: 49,338 hours, 7,363 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PURPOSE OF THIS EO IS TO DOCUMENT A MAJOR REPAIR. DURING WALK-AROUND INSP, MX REPORTED LT OTBD MID FLAP - WBL 597 - WBL 730 - T/E - DELAMINATION/DAMAGE (PN: 65B01925-311C / SN: 000551) - T/E MEASURING 11.0 FT. X 7.5 IN. (REF FIGURE 1).  (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS (SANDWICH TYPE W/ EXTERNAL ALUMINUM DOUBLERS (4 EA.) W/3 ROWS OF CHERRY MAX FASTENERS AROUND THE DAMAGE); SCHEDULE REPEAT INSPECTIONS AT EVERY 1 FC (FLIGHT CYCLE) IAW PART 2 AND PERMANENT REPAIR, IAW PART 3 BY REPLACING THE MID FLAP PRIOR TO THE ACCUMULATION OF 25 FLIGHT CYCLES AFTER PART 1.)
